# SDR IPXA2024122016142

- Difficulty date: December 20, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 86,347 hours, 19,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**L1 DOOR WOULD NOT ARM SLIDE DURING MEL APPLICATION ATTEMPTED TO RESEAT DOOR, DOOR WOULD NOT CLOSE AFTER SLIDE WILLL NOT ARM DOOR OPEN. L1 DOOR DEFERRED PER MEL 52-10-3-1-2-1-2 ON BARCODE T3F18E005SQSU.
